Loan guarantee portfolios and joint loan guarantees with stochastic interest rates
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Johnson, Herb & Stulz, Rene, 1987. " The Pricing of Options with Default Risk," Journal of Finance, American Finance Association, vol. 42(2), pages 267-80, June.
- Robert C. Merton & Zvi Bodie, 1992. "On the Management of Financial Guarantees," Financial Management, Financial Management Association, vol. 21(4), Winter.
- Dermine, Jean & Lajeri, Fatma, 2001. "Credit risk and the deposit insurance premium: a note," Journal of Economics and Business, Elsevier, vol. 53(5), pages 497-508.
- Jones, E. Philip & Mason, Scott P., 1980. "Valuation of loan guarantees," Journal of Banking & Finance, Elsevier, vol. 4(1), pages 89-107, March.
- Geske, Robert, 1979. "The valuation of compound options," Journal of Financial Economics, Elsevier, vol. 7(1), pages 63-81, March.
- Van Son Lai & Michel Gendron, 1994. "On Financial Guarantee Insurance under Stochastic Interest Rates," The Geneva Risk and Insurance Review, Palgrave Macmillan, vol. 19(2), pages 119-137, December.
- Merton, Robert C., 1977. "An analytic derivation of the cost of deposit insurance and loan guarantees An application of modern option pricing theory," Journal of Banking & Finance, Elsevier, vol. 1(1), pages 3-11, June.
- Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, vol. 53(2), pages 385-407, March.
When requesting a correction, please mention this item's handle: RePEc:eee:quaeco:v:46:y:2006:i:1:p:16-35. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.